# SDR CA010404008

- Difficulty date: March 18, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Boeing 737-2T5
- Aircraft time: 60,449 hours, 32,936 cycles
- Engine: Pwa JT8D17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH 13,000 FEET, APPROXIMATELY 4 PSI CABIN PRESSURE, CAPTS WINDSHIELD POPPED WITH A NOTICEABLE PRESSURIZATION LEAK. RETURNED. WINDOW INSPECTED, NO DEFECTS NOTED. WINDOW ATTACHED BOLTS WERE RETORQUED. AIRCRAFT PRESSURIZED TO 3 PSI, NO PRESSURIZATION LEAK NOTED. WINDOW RESEALED.
